Extending the Promise of the Deutsch-Jozsa-Høyer Algorithm for Finite Groups

  1. Lookup NU author(s)
  2. Dr Michael Batty
  3. Dr Andrew Duncan
Author(s)Batty M, Duncan A, Braunstein SL
Publication type Article
JournalLondon Mathematical Society: Journal of Computation and Mathematics
Year2006
Volume9
Issue
Pages40-63
ISSN (electronic)1461-1570
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherCambridge University Press
URLhttp://www.lms.ac.uk/jcm/9/lms2004-064/sub/lms2004-064.pdf
Actions    Link to this publication